Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Arthritis and Rheumatism

RA pain



Right now I have alot of pain from my RA. I am also been sick to my stomach. I have noticed that when I get a lot of pain I get sick to my stomach. So I feel more sick when my RA flares. Could there be any connection? Could it be just in my mind?


As far as I'm aware of, there is no connection between rheumatoid arthritis flares and stomach pains.  Are you taking more anti-inflammatory medications or steroids when your rheumatoid arthritis flares? This increase in medication may cause more stomach upset. Same thing with pain medications.

For more information:

Go to the Arthritis and Rheumatism health topic, where you can:

Response by:

Johnny  Su, MD Johnny Su, MD
Formerly, Assistant Professor of Medicine
School of Medicine
Case Western Reserve University